Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having small red daane all over my face

sir , i am really disturbed with my face skin initially i was have daane all over ma face after that someone told me of betnovate n cream and i used it for a long period of 6 months and now when i left it my face is having small red daane all over my face and i hv tried all medicines and visited doctor for months and now using homeopathic medicine but no difference and now i am suffering from low self esteem sir , i am really disturbed with my face skin initially i was have daane all over ma face after that someone told me of betnovate n cream and i used it for a long period of 6 months and now when i left it my face is having small red daane all over my face and i hv tried all medicines and visited doctor for months and now using homeopathic medicine but no difference and now i am suffering from low self esteem
Asked On : Sun, 27 Feb 2011
Answers:  4 Views:  1127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
  User's Response
Dear Ritika, Welcome
IT CAN definitely BE CURED.
You applied Betnovate N cream which contains strong steroid, due to which you have developed steroid-induced Rosacea (Please read on net about it yourself also). This condition is treatable. Please do as follows:
1) Cap. Doxycycline 100 mg 1 bid
2) Metrogyl gel local application bid
3) Cap. Nutrolin B Plus 1 bid
Do it for 20 days & please let me know.
Good luck.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
hi ritika,
its difficult to get back your earlier skin. you need to keep cleaning your skin as frequently as possible with warm water. u may use clindamycin ointment for your skin also use erythromycin antibiotic. consume less amount of fat & drink plenty of water.
Answered: Sun, 27 Feb 2011
I find this answer helpful
  User's Response
Dear Ritika,
BID means twice a day; take capsules two times a day & apply gel twice a day. Plz do it for 20 days & let me know. at this time it's difficult to say about exact duration of therapy.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Homeopath Dr. Gaurav Kackar's  Response
Hi,
Welcome to health care magic forum,
As you have already used ointment containing steroids on your face which have suppressed your condition, and has lot of side effects on your body, but now now you have switched to homeopathy which is a very good thing, as there will be no side effects of the treatment you can continue for a longer period of time, but still if you are not satisfied with our dear fellow Homeopathic dr, you can visit us at www.drkackerhomeopathy.com,

Hope you would can help you in a better way. and yes no need to worry, you can be cured.
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor